<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 40, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 177—349
Finite metacyclic groups with faithful irreducible representations
Hyo-Seob Sim
MSC numbers : 20C15
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 177—182
Hyers-Ulam-Rassias stability of a quadratic type functional equation
Sang Han Lee and Kil-Woung Jun
MSC numbers : Primary 39B72
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 183—193
Twin positive solutions of functional differential equations for the one-dimensional $p$-Laplacian
Chuan-Zhi Bai and Jin-Xuan Fang
MSC numbers : 34B15, 34K10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 195—205
Unitary interpolation problems in CSL-algebra Alg$\Cal L$
Young Soo Jo and Joo Ho Kang
MSC numbers : 47L35
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 207—213
Touche Rouche
Robin Harte and Gary Keogh
MSC numbers : 32S50
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 215—221
On injectivity and $P$-injectivity, IV
Roger Yue Chi Ming
MSC numbers : 16A30, 16A34, 16A36
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 223—234
Zeros of solutions of second order linear differential equations with coefficients of small lower growth
Wang Sheng
MSC numbers : 30D35, 34M05, 34M10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 235—241
On the stability and instability of a class of nonlinear nonautonomous ordinary differential equations
M. De la Sen
MSC numbers : 34D20, 34D05, 34A34, 34D40, 34A25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 243—251
Hyers-Ulam-Rassias stability of a quadratic functional equation
Tiberiu Trif
MSC numbers : 39B72
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 253—267
The empirical LIL for the Kaplan-Meier integral process
Jongsig Bae and Sungyeun Kim
MSC numbers : Primary 60F15, 60F17; Secondary 60G42
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 269—279
Mod $p$ homology of the double loop space of the homogeneous space $SO(2n)/U(n)$
Younggi Choi
MSC numbers : 55P35, 55R20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 281—288
A simple Nash-Moser implicit function theorem in weighted Banach spaces
Sanghyun Cho and Jaeseo Choi
MSC numbers : 47J07
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 289—300
On a quasi fixed-point theorem
Won Kyu Kim
MSC numbers : Primary 47H10, 91A14
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 301—307
Generalization on proper $G$-spaces for locally compact Lie group $G$
Hyang-Sook Lee
MSC numbers : 22D05, 57S20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 309—317
Curvature bounds of Euclidean cones of spheres
Y. D. Chai, Yong-Il Kim, and Doohann Lee
MSC numbers : 53C70, 53C45
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 319—326
Conformal changes of a Rizza manifold with a generalized Finsler structure
Hong-Suh Park and Il-Yong Lee
MSC numbers : 53B40
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 327—340
A weak law for weighted sums of array of row $NA$ random variables
Jong Il Baek, Han-Ying Liang, and Jeong Yeol Choi
MSC numbers : Primary 60F05; Secondary 62E10, 45E10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 2, 341—349

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd